# SDR UIEA2015030900175

- Difficulty date: March 7, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 87,773 hours, 16,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100022702
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHT LENS MISSING IN ZONE A.  REPLACED FLOOR EMER LIGHT LENS IAW AMM 33-51-12.
